# SDR ASOA201000399

- Difficulty date: March 18, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,696 hours, 12,193 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTEROR SILK SCREENS DETERIORATED/ MISSING.  REMOVED DAMAGED SILKSCREENS ON CREW ESCAPE HATCH IAW  AMM TASK 11-10-03-000-801 AND APPLIED NEW SILKSCREENS FOR DAMAGED/MISSING ONES IAW AMM TASK 11-10-03-400-801.
